# SDR CALA2024022900611

- Difficulty date: February 15, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 76,493 hours, 32,076 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D5227902620500
- Condition: Cracked
- Location: Fwd Emer Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-52-4-6031) RH FWD EMER EXIT HATCH RH LOAD TRANSMITTING PROFIL CRACKED. DOT 17-36()
